# SDR UPS02437572

- Difficulty date: January 25, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AMS490100401N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 220 RBL 57 FLOORBEAM SURFACE CORRODED.  FLOORBEAM UPPER CAP REPAIRED AS PER SRM 53-10-07 FIG 10.
